# SDR R61A2024111700540

- Difficulty date: October 31, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 17,209 hours, 12,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, SHEAR PANEL BETWEEN FR87-FR88, RBL12-RBL46 FOUND CORRODED.  CFIII SHEAR PANEL BETWEEN FR87-FR88, RBL12-RBL46 HAS BEEN REPLACED IAW SRM 51-42-01.
